• Apologies for the issue with a bizarre redirect on the site earlier today. There was a large server update and an error in an IP address had the traffic routing wrongly. No hacking or anything nefarious and nothing to worry about. Sorry for any stress/anxiety caused. Very best wishes - SF Admin

Benzo ‘withdrawal’

#1
So yesterday I took a little teeny bit of a benzo... .25 ... first time I have taken it in a week. Made yesterday quite bareable. Nothing today and I feel like I could lose it. Why isn’t there a med out there that does the same damn thing. ‘Living’ like this sucks......it’s been my same song since I have been on this site...vent over...
 

Aurelia

Over a low sun, undo the undone.
#4
.25 doesn't really do a whole lot, even if you have no tolerance for them. So honestly, that's probably just in your head that your day was suddenly bearable when you took it. It's basically the placebo effect. Happens to me all the time, though, so don't feel bad. I feel like crap and I take a little bit of something to feel better, and suddenly, I do. But that little bit shouldn't have made a difference, really, so I know that it was probably a mental thing.
 

Please Donate to Help Keep SF Running

Total amount
$255.00
Goal
$255.00
Top